Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I was prescribed with mirtazapine last November but i have had problems with it. I experienced ear infection and talked to my psych who told me to come of it. So, I cut down my dosage by half and I'm ready to stop it. 

Before I do that, I have some doubts. My anxiety came back and I want to know when can I switch to other antidepressant? Also, what's other side-effects of withdrawal and how long do they last, because I'm slightly nauseated and having difficulty sleeping?

Is this a normal reaction coming off mirtazapine?

Loading...

User avatar
Health Advisor
786 posts

Hello, Clara.

The good thing is that you have visited your doctor as soon as you experienced problems with the drug.

Some people have difficulties while withdrawing from mirtazapine. They experience severe anxiety attacks and need transition to another antidepressants. That's why you need further consultation because only your doctor or psychiatrist can decide what to do. 

As for nausea and sleep problems, that's some common side-effects of withdrawal, so don't worry too much about that. They usualy last for two to three weeks.

The most important is to see if you need any other medication or you can safely stop taking mirtazapine. 

I wish you luck.

Reply

Loading...